MathSciNet Relay Station
MathSciNet bibliographic data
MR2834059 35R09 (35B35)
Zhang, Guo-Bao Global stability of wavefronts with minimal speeds for nonlocal dispersal equations with degenerate nonlinearity. Nonlinear Anal. 74 (2011), no. 17, 6518–6529.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement